# SDR COMA0460406

- Difficulty date: July 8, 2004
- Submitted: July 13, 2004
- Operation: Air carrier
- Aircraft: N959CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7116
- Aircraft time: 20,791 hours, 18,753 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 334B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 23,208 hours, 21,458 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5120 FLAPS FAILED DURING APPROACH.  REPLACED THE LT BPSU.
